Публикация №12154(БАЛЛЫ 5)

Название публикацииSIMULTANEOUS INVERSION FOR THE EXPONENTS OF THE FRACTIONAL TIME AND SPACE DERIVATIVES IN THE SPACE-TIME FRACTIONAL DIFFUSION EQUATION
Название на другом языке
Тип публикацииСтатья
ИзданиеAPPLICABLE ANALYSIS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2016
Том95
Номер1
ГлаваНе задан
Страницы1-23
АннотацияНе задан
АвторыTatar SalIh
и др.
ссылка в Internet
РИНЦ0
WoS0
Баллы5
Грант %100
Цитируемые
публикации авторов
ФИЦ ИУ РАН

(2014) WELL-POSEDNESS AND REGULARITY OF THE CAUCHY PROBLEM FOR NONLINEAR FRACTIONAL IN TIME AND SPACE EQUATIONS